# SDR CALA2020011000124

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 60,401 hours, 20,528 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFT SERVICE LIGHT FA COULD NOT CLOSE HANDLE DEBRIEFED CREW UPON LANDING. LANDING WAS OVERWEIGHT BUT NOT ROUGH. WEIGHT AT 162.0. REF AMM 05-51-35.DURING FLIGHT, AFT SERVICE LIGHT CAME ON IN COCKPIT. PILOT CALLED BACK TO AFT FLIGHT ATTENDANT NOTICED THAT THE HANDLE WAS SLIGHTLY RAISED. FLIGHT ATTENDANT AND HAD THEM CHECK THE RH AFT SERVICE DOOR. THEY RESTOWED DOOR HANDLE AND IT POPPED BACK UP IMMEDIATELY. REMOVED ESCAPE SLIDE PACK AND COVER REF: AMM 25-66-01-000-801. 3B. ACCOMPLISHED UP TO AND INCLUDING AMM 52-13-00-820-801 STEP G. ADJUSTED AFT GALLEY SERVICE DOOR SKIN FLUSHNESS USING METHOD 1 OF REF AMM 52-41-00-820-801 STEP M. ADJUSTED THE AFT GALLEY DOOR LATCHES REF AMM 52-41-00-820-801 STEP N. ADJUSTED THE AFT GALLEY DOOR UPPER GATE REF AMM 52-41-00-820-801 STEP P. ADJUSTED THE AFT GALLEY DOOR STOP PINS REF AMM 52-41-00-820-801 STEP Q. ACCOMPLISHED RII INSPECTION OF DOOR RIGGING STEPS DETAILED ABOVE. VERIFIED FLUSHNESS, UPPER GATE ADJUSTMENT, DOOR LATCHES AND DOOR STOP PIN ARE WITHIN LIMITS OF AMM 52-41-00-820-801. INSTALLED AFT RH DOOR LINER REF AMM52-13-31-400-802.  INSTALLED SLIDE PACK WITH INSPECTION PRESENT REF AMM 25-66-01 ADD EMP:008852 PERFORMED RII INSPECTION OF RH AFT DOOR SLIDE INSTALL PER GMM 9-25-05 AND AMM 25-66-01
